# SDR DALA13066155643

- Difficulty date: November 26, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 53,928 hours, 21,433 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1020-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT CREASEBEAM  HAS AREAS OF CORROSION BETWEEN BS 1020 AND 1040, REMOVED CORROSION & FOUND OUT OF LIMITS.  R & R CREASEBEAM ANGLE  IAW SRM 51-10-02.
